# SDR FDEA200905121929

- Difficulty date: May 12, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727-200
- Aircraft serial: 22016
- Aircraft time: 41,108 hours, 32,429 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Nose Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE NOSE COWL EXTERIOR SKIN CRACKED AND CHAFED AT T/E, APPX 4 O'CLOCK.  CUT-OUT DAMAGE AREA IAW SRM 51-10-1 AND FABRICATED DOUBLER REPAIR AND FILLER  IAW SRM 54-30-3 FIG 3A.  TREATED AND PRIMED NEW PARTS IAW SRM 51-10-2.   INSTALLED NEW PARTS IAW SRM 54-30-3 FIG 3A.
